MathSciNet Relay Station
MathSciNet bibliographic data
MR1345038 (96e:46080a) 46L05 (19K35 46L35 46L80)
Rørdam, Mikael Classification of certain infinite simple $C\sp *$-algebras. J. Funct. Anal. 131 (1995), no. 2, 415–458.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement